RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2003, Volume 301, Pages 219–228 (Mi znsl955)  

The limit shape of Young diagrams for multiplicative statistics with superpolynomial growth

F. V. Petrov

Saint-Petersburg State University

Abstract: We obtain the limit shape of Young diagrams for a class of multiplicative statistics. In particular, we find the limit shape corresponding to J. Green's function enumerating the characters of $\operatorname{GL}(n, F_q)$.

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 129:2, 3800–3805

Bibliographic databases:

UDC: 519.116+519.111.3+519.111.8+512.547.21
Received: 15.09.2003

Citation: F. V. Petrov, “The limit shape of Young diagrams for multiplicative statistics with superpolynomial growth”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part IX, Zap. Nauchn. Sem. POMI, 301, POMI, St. Petersburg, 2003, 219–228; J. Math. Sci. (N. Y.), 129:2 (2005), 3800–3805

Citation in format AMSBIB
\Bibitem{Pet03}
\by F.~V.~Petrov
\paper The limit shape of Young diagrams for multiplicative statistics with superpolynomial growth
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~IX
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 301
\pages 219--228
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2032057}
\zmath{https://zbmath.org/?q=an:1153.60005}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 129
\issue 2
\pages 3800--3805
\crossref{https://doi.org/10.1007/s10958-005-0315-8}


Linking options:
  • http://mi.mathnet.ru/eng/znsl955
  • http://mi.mathnet.ru/eng/znsl/v301/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:206
    Full text:57
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019